Spatially heteroclinic solutions for a semilinear elliptic P.D.E.

Paul H. Rabinowitz

ESAIM: Control, Optimisation and Calculus of Variations (2010)

  • Volume: 8, page 915-931
  • ISSN: 1292-8119

Abstract

top
This paper uses minimization methods and renormalized functionals to find spatially heteroclinic solutions for some classes of semilinear elliptic partial differential equations

How to cite

top

Rabinowitz, Paul H.. "Spatially heteroclinic solutions for a semilinear elliptic P.D.E.." ESAIM: Control, Optimisation and Calculus of Variations 8 (2010): 915-931. <http://eudml.org/doc/90678>.

@article{Rabinowitz2010,
abstract = { This paper uses minimization methods and renormalized functionals to find spatially heteroclinic solutions for some classes of semilinear elliptic partial differential equations },
author = {Rabinowitz, Paul H.},
journal = {ESAIM: Control, Optimisation and Calculus of Variations},
keywords = {Spatially heteroclinic solutions; minimization methods; renormalized functional.; spatially heteroclinic solutions; renormalized functional},
language = {eng},
month = {3},
pages = {915-931},
publisher = {EDP Sciences},
title = {Spatially heteroclinic solutions for a semilinear elliptic P.D.E.},
url = {http://eudml.org/doc/90678},
volume = {8},
year = {2010},
}

TY - JOUR
AU - Rabinowitz, Paul H.
TI - Spatially heteroclinic solutions for a semilinear elliptic P.D.E.
JO - ESAIM: Control, Optimisation and Calculus of Variations
DA - 2010/3//
PB - EDP Sciences
VL - 8
SP - 915
EP - 931
AB - This paper uses minimization methods and renormalized functionals to find spatially heteroclinic solutions for some classes of semilinear elliptic partial differential equations
LA - eng
KW - Spatially heteroclinic solutions; minimization methods; renormalized functional.; spatially heteroclinic solutions; renormalized functional
UR - http://eudml.org/doc/90678
ER -

References

top
  1. V. Bangert, On minimal laminations of the torus. Ann. Inst. H. Poincaré Anal. Non Linéaire6 (1989) 95-138.  Zbl0678.58014
  2. E. Bosetto and E. Serra, A variational approach to chaotic dynamics in periodically forced nonlinear oscillators. Ann. Inst. H. Poincaré Anal. Non Linéaire17 (2000) 673-709.  Zbl0978.37024
  3. K. Kirchgässner, Wave-solutions of reversible systems and applications. J. Differential Equations45 (1982) 113-127.  Zbl0552.35005
  4. A. Mielke, Reduction of quasilinear elliptic equations in cylindrical domains with applications. Math. Mech. Appl. Sci.10 (1988) 51-66.  Zbl0647.35034
  5. J.K. Moser, Minimal solutions of variational problems on a torus. Ann. Inst. H. Poincaré Anal. Non Linéaire3 (1986) 229-272.  Zbl0609.49029
  6. P.H. Rabinowitz, Solutions of heteroclinic type for some classes of semilinear elliptic partial differential equations. J. Fac. Sci. Univ. Tokyo1 (1994) 525-550.  Zbl0823.35062
  7. P.H. Rabinowitz and E. Stredulinsky, Mixed states for an Allen-Cahn type equation. Comm. Pure Appl. Math. (to appear).  Zbl1161.35397
  8. R.E.L. Turner, Internal waves in fluids with rapidly varying density. Ann. Scuola Norm. Sup. Pisa Cl. Sci. Ser. 48 (1981) 513-573.  Zbl0514.76019

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.